# SDR USAA011090

- Difficulty date: August 14, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Location: Bs 889
- Part time: 49,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WORKING RIVET, BS 889 AND 12R.  INSTALLED NEW RIVET PER SRM 51-40-00.  (M)
